Alert archive / Ohio / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 62, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 14, 2000, 8:14 PM EDT for Richland County, Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2000, 8:14 PM EDT (00:14 UTC)
- Expired
- Jun 14, 2000, 9:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
County Richland County, OH
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1151 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
621 WUUS51 KCLE 150018 COR SVRCLE OHC139-150100- BULLETIN - EAS ACTIVATION REQUESTED...CORRECTION SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 814 PM EDT WED JUN 14 2000 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RICHLAND COUNTY IN OHIO... * UNTIL 900 PM EDT * AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR MANSFIELD. ...MOVING EAST AT 35 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SHELBY ONTARIO MANSFIELD LEXINGTON BELLVILLE THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL. THIS STORM IS CAPABLE OF PRODUCING HEAVY RAINFALL...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS WHICH MAY BE WASHED OUT. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CLEVELAND. $$ BC CORRECTION TO TAKE OUT THE CITY WOOSTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:00 AM EDT, 10 hours 14 minutes earlier.
Area forecast discussion, Jun 14, 10:00 AM EDT, 10 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1000 AM EDT WED JUN 14 2000 MDLS SHOW A S/WV RESPONSIBLE FOR PCPN OVR IND WL MOV THRU WRN 1/2 OF OH TODAY. AMS MOIST AND UNSTBL. FCST AoND OBS SOUNDG DO SHOW SOME STABILITY. CONVECTIVE TEMP IS ARND 88F. SVR WX IS PSBL OVR NW OH BY MID AFTN. WL HAV TO MONITOR LTR FCSTS. HI TEMP LOOK GOOD. ATTM NO CHANGES TO OTHER PDS. .CLE...NONE. KIELTYKA
In the hours before
Local storm report, Jun 14, 6:20 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND, OH
620 PM EDT WED JUN 14 2000
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
145 PM RAWSON OH .75 INCH HAIL
06/14/00 HANCOCK
300 PM NE TIFFIN OH WIND DAMAGE
06/14/00 SENECA SEVERAL TREES DOWN
348 PM LA GRANGE OH WIND DAMAGE
06/14/00 LORAIN TREES DOWN
353 PM SPENCER OH WIND DAMAGE
06/14/00 MEDINA SEVERAL TREES DOWN
530 PM 5 S BOWLING GREEN OH 1.00 INCH HAIL
06/14/00 WOOD
546 PM SHAKER HEIGHTS OH 1.75 INCH HAIL
06/14/00 CUYAHOGA
545 PM PEMBERVILLE OH WIND DAMAGE
06/14/00 WOOD ROOF BLOWN OFF FACTORY.
NUMEROUS TREES DOWN.
615 PM OAK HARBOR OH .75 INCH HAIL
06/14/00 OTTAWA
WCRLocal storm report, Jun 14, 7:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND, OH
744 PM EDT WED JUN 14 2000
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0638 PM DANVILLE OH WIND DAMAGE
06/14/00 KNOX NUMEROUS TREES DOWN ACROSS
COUNTY
715 PM CARDINGTON OH WIND DAMAGE
06/14/00 MORROW NUMEROUS TREES DOWN
715 PM MOUNT GILEAD OH WIND DAMAGE
06/14/00 MORROW NUMBEROUS TREES DOWNThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:20 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina | 55 min |
| Jun 14, 8:23 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 67 min |
| Jun 14, 8:49 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit | 56 min |
| Jun 14, 9:00 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 60 min |
| Jun 14, 9:04 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 56 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.